# SDR VTZA99016

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 895
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLT 6348 - IAD-JFK - DURING DESCENT, MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WS RIGHT GEAR WARNING LIGHT DID NOT ILLUMINATED. AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS. MAINTENANCE INSPECTED AND REMOVED AND REPLACED LIGHT BULB, OPS CHECK OK.  AIRCRAFT WAS APPROVED AND RELEASED AND RETURNED TO SERVICE.  (M)
